First, I'm glad you are feeling a bit better, or you think you are feeling better. I have heard other anectdotal accounts of numbness leaving when on mino and returning when it was stopped (pretty quickly, actually).
My husband is currently on Mino 100 2x per day.........but he has been on other abx too, so he is somewhat impure
Now, I understand that your philosphy for taking mino is different than those doing abx to treat a bacterial infection (of which my husband is one of). You are looking for the anti-inflammatory benefits of mino. My husband hasn't felt too much of those. If I may, let me share a little bit of experience with you.
You mentioned that other people related stories of feeling bad on mino. In my husband's case this is true, but it was at the full 200mg dose, and it was about day six that he had some strange symptoms come on (the flesh under his right eye swelled on day 7 and subsided in 24 hours--followed by the left eye on day 14---) Since then he has had a couple killer headaches lasting days, drenching night sweats, some aches and pains.
He has now been on mino for about 8 weeks and is feeling pretty well. Actually, today he was feeling VERY well. So far we are happy with the mino and are soon ready to move forward with adding a couple different abx.
I hope you continue to feel well.....just a few caveats to this, though.
The fact that you are on prednisone could be tamping down any "die-off" effect you might be having. Just from experience and IMHO watch out for some nasty reactions when you boost to 200mgs and come off the steroids.
Finally, if you intend to take mino for awhile, you should take some vit c, as that has been shown to prevent hyperpigmentation that can come with mino. Also, please do yourself a big favor and take some probiotics to replenish your gut flora. My husband has been on abx for 16 months and hasn't had any adverse effects from abx---but he takes his vities religiously.
Oh! and it would be great if you posted your mino experiment in the regimens or abx section.
Best wishes to you,